Article (Scientific journals)
Trace decategorification of categorified quantum sl2
Beliakova, Anna; Habiro, Kazuo; Lauda, Aaron D. et al.
2017In Mathematische Annalen, 367 (1), p. 397–440
Peer Reviewed verified by ORBi
 

Files


Full Text
art%3A10.1007%2Fs00208-016-1389-y.pdf
Publisher postprint (703.15 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
categorification; trace decategorification
Abstract :
[en] The trace or the 0th Hochschild–Mitchell homology of a linear category C may be regarded as a kind of decategorification of C. We compute the traces of the two versions U˙ and U∗ of categorified quantum sl2 introduced by the third author. The trace of U is isomorphic to the split Grothendieck group K_0(U˙), and the higher Hochschild–Mitchell homology of U˙ is zero. The trace of U∗ is isomorphic to the idempotented integral form of the current algebra U(sl2[t]).
Disciplines :
Mathematics
Author, co-author :
Beliakova, Anna;  Universität Zürich - UZH > Institute of Mathematics
Habiro, Kazuo;  Kyoto University > Research Institute for Mathematical Sciences
Lauda, Aaron D.;  University of Southern California > Department of Mathematics
Zivkovic, Marko ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Trace decategorification of categorified quantum sl2
Publication date :
February 2017
Journal title :
Mathematische Annalen
ISSN :
1432-1807
Publisher :
Springer, Heidelberg, Germany
Volume :
367
Issue :
1
Pages :
397–440
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 25 April 2017

Statistics


Number of views
99 (15 by Unilu)
Number of downloads
2 (2 by Unilu)

Scopus citations®
 
14
Scopus citations®
without self-citations
12
OpenCitations
 
11
WoS citations
 
14

Bibliography


Similar publications



Contact ORBilu